# SDR SWIA202005050482

- Difficulty date: May 5, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 42,253 hours, 35,974 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WOW OUTBOARD CAUTION MESSAGE ON  TAKEOFF, PERFORMED QRH, MESSAGE PERSISTED.  FLIGHT 5552 - FILED CLOSED   INTERROGATED PSEU AND HAVE FOLLOWING CODES SET FOR CURRENT LEG: S36, S38, S25, S40, S26, S41, S27, S46, DI13, S47, DI16, DI17, S48, S04, S12 (ALL INVALID FAR). APPEARS AIRCRAFT THINKS IT'S STILL WEIGHT ON WHEELS. NO PSEU CODES FOR ANY GEAR SENSORS AND PILOT REPORTS COULD NOT MOVE LANDING GEAR SELECTOR HANDLE TO RETRACT POSITION. REMAINED GEAR DOWN FOR LANDING. INSPECTED ALL GEAR AND FOUND R/H MLG O/B WOW SENSOR HAD TARGET STILL INSTALLED BUT NONE IN I/B WOW SENSOR, INSPECTED L/H MLG AND FOUND O/B AND I/B WOW SENSORS HAD TARGETS INSTALLED. REMOVED THE TARGETS FROM BOTH MLG. INSPECTED NLG AND FOUND NO TARGETS INSTALLED. NO CAUTION MSG'S POSTED. PSEU SELF TEST OPS CHECKS GOOD. SEE AML 426685 FOR LANDING GEAR OPS CHECKS.
